Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures

  1. Marrero, J.C. 1
  2. Padrón, E. 1
  3. Rodríguez-Olmos, M. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universitat Politècnica de Catalunya
    info

    Universitat Politècnica de Catalunya

    Barcelona, España

    GRID grid.6835.8

Journal:
Journal of Physics A: Mathematical and Theoretical

ISSN: 1751-8113

Year of publication: 2012

Volume: 45

Issue: 16

Type: Review

Export: RIS
DOI: 10.1088/1751-8113/45/16/165201 SCOPUS: 2-s2.0-84859510073 GOOGLE SCHOLAR
Data source: Scopus